A Note on the Powers of 2-Connected Graphs.
Elemente der Mathematik, Tome 27 (1972), pp. 109-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141075,
author = {Don R. Lick and S.F. Kapoor},
title = {A {Note} on the {Powers} of {2-Connected} {Graphs.}},
journal = {Elemente der Mathematik},
pages = {109--110},
year = {1972},
volume = {27},
zbl = {0238.05116},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141075/}
}
Don R. Lick; S.F. Kapoor. A Note on the Powers of 2-Connected Graphs.. Elemente der Mathematik, Tome 27 (1972), pp. 109-110. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141075/